# SDR GTIA010941

- Difficulty date: August 21, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lock
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR FORWARD AND AFT LOCKING MECH ARE OXIDIZED.  REMOVED OXIDATION AFT CARGO DOOR FORWARD LOCKING MECH MATERIAL LOST FOUND TO BE OUT OF LIMIT IAW MD80 SRM 52-01.  REMOVED AND REPLACED TUBE LOCKING MECH IAW MD80 MM 52-31-00.  (M)
